# SDR MYWA110121

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 17,694 hours, 6,838 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: #2 ENG IDG DPI POPPED. R&R #2 IDG SCAVENGE FILTER. DRAINED OIL R&R #2 IDG CASE DRAIN FILTER. SERVICED IDG IAW 24-11-41 NO LEAKS NOTED. DPI DID NOT POP AFTER ENGINE RUN. FILTERS AND OIL INSPECTED CKD GOOD PER AMM 24-11-41.
